# SDR IPXA2015091793646

- Difficulty date: August 29, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 21,523 hours, 14,276 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5810625
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK AT BS 310, BET LBL58 AND LBL55 FLOORBEAM UPPER CHORD CORRDED ACCOMPLISHED BS310 FLOORBEAM UPPER TEE CHORD STRAP REPAIR AT LBL60 IAW EA 757-5315-27-A2183 AND EO NR B757-5310-58732-A.
